|
|
Publications in Math-Net.Ru |
Citations |
|
2024 |
1. |
V. E. Adler, “3D consistency of negative flows”, TMF, 221:2 (2024), 280–297 ; Theoret. and Math. Phys., 221:2 (2024), 1836–1851 |
1
|
|
2021 |
2. |
V. E. Adler, V. V. Sokolov, “Matrix Painlevé II equations”, TMF, 207:2 (2021), 188–201 ; Theoret. and Math. Phys., 207:2 (2021), 560–571 |
13
|
3. |
V. E. Adler, “Differential substitutions for non-Abelian equations of KdV type”, Ufimsk. Mat. Zh., 13:2 (2021), 112–120 ; Ufa Math. J., 13:2 (2021), 107–114 |
|
2019 |
4. |
V. E. Adler, A. B. Shabat, “Some exact solutions of the Volterra lattice”, TMF, 201:1 (2019), 37–53 ; Theoret. and Math. Phys., 201:1 (2019), 1442–1456 |
8
|
|
2018 |
5. |
V. E. Adler, A. B. Shabat, “Volterra chain and Catalan numbers”, Pis'ma v Zh. Èksper. Teoret. Fiz., 108:12 (2018), 834–837 ; JETP Letters, 108:12 (2018), 825–828 |
5
|
6. |
A. B. Shabat, V. E. Adler, “Cartan matrices in the Toda–Darboux chain theory”, TMF, 196:1 (2018), 22–29 ; Theoret. and Math. Phys., 196:1 (2018), 957–964 |
7. |
V. E. Adler, “Integrable seven-point discrete equations and second-order evolution chains”, TMF, 195:1 (2018), 27–43 ; Theoret. and Math. Phys., 195:1 (2018), 513–528 |
6
|
|
2016 |
8. |
V. E. Adler, “Integrable Möbius-invariant evolutionary lattices of second order”, Funktsional. Anal. i Prilozhen., 50:4 (2016), 13–25 ; Funct. Anal. Appl., 50:4 (2016), 257–267 |
12
|
9. |
V. E. Adler, “Set partitions and integrable hierarchies”, TMF, 187:3 (2016), 455–486 ; Theoret. and Math. Phys., 187:3 (2016), 842–870 |
3
|
|
2014 |
10. |
V. E. Adler, “Necessary integrability conditions for evolutionary lattice
equations”, TMF, 181:2 (2014), 276–295 ; Theoret. and Math. Phys., 181:2 (2014), 1367–1382 |
10
|
|
2012 |
11. |
V. E. Adler, V. G. Marikhin, A. B. Shabat, “Quantum tops as examples of commuting differential operators”, TMF, 172:3 (2012), 355–374 ; Theoret. and Math. Phys., 172:3 (2012), 1187–1205 |
1
|
|
2009 |
12. |
V. E. Adler, A. I. Bobenko, Yu. B. Suris, “Discrete Nonlinear Hyperbolic Equations. Classification of Integrable Cases”, Funktsional. Anal. i Prilozhen., 43:1 (2009), 3–21 ; Funct. Anal. Appl., 43:1 (2009), 3–17 |
116
|
|
2007 |
13. |
V. E. Adler, A. B. Shabat, “Model equation of the theory of solitons”, TMF, 153:1 (2007), 29–45 ; Theoret. and Math. Phys., 153:1 (2007), 1373–1387 |
20
|
|
2006 |
14. |
Vsevolod E. Adler, Alexey B. Shabat, “On the One Class of Hyperbolic Systems”, SIGMA, 2 (2006), 093, 17 pp. |
3
|
15. |
V. E. Adler, A. B. Shabat, “Dressing chain for the acoustic spectral problem”, TMF, 149:1 (2006), 32–46 ; Theoret. and Math. Phys., 149:1 (2006), 1324–1337 |
8
|
|
2001 |
16. |
V. E. Adler, V. G. Marikhin, A. B. Shabat, “Lagrangian Chains and Canonical Bäcklund Transformations”, TMF, 129:2 (2001), 163–183 ; Theoret. and Math. Phys., 129:2 (2001), 1448–1465 |
23
|
|
2000 |
17. |
V. E. Adler, “Legendre Transforms on a Triangular Lattice”, Funktsional. Anal. i Prilozhen., 34:1 (2000), 1–11 ; Funct. Anal. Appl., 34:1 (2000), 1–9 |
21
|
18. |
V. E. Adler, A. B. Shabat, R. I. Yamilov, “Symmetry approach to the integrability problem”, TMF, 125:3 (2000), 355–424 ; Theoret. and Math. Phys., 125:3 (2000), 1603–1661 |
127
|
19. |
V. E. Adler, “Discretizations of the Landau–Lifshits equation”, TMF, 124:1 (2000), 48–61 ; Theoret. and Math. Phys., 124:1 (2000), 897–908 |
23
|
|
1999 |
20. |
V. E. Adler, S. Ya. Startsev, “Discrete analogues of the Liouville equation”, TMF, 121:2 (1999), 271–284 ; Theoret. and Math. Phys., 121:2 (1999), 1484–1495 |
81
|
|
1998 |
21. |
V. E. Adler, A. B. Shabat, “First integrals of generalized Toda chains”, TMF, 115:3 (1998), 349–357 ; Theoret. and Math. Phys., 115:3 (1998), 639–646 |
5
|
|
1997 |
22. |
V. E. Adler, I. T. Habibullin, “Boundary Conditions for Integrable Lattices”, Funktsional. Anal. i Prilozhen., 31:2 (1997), 1–14 ; Funct. Anal. Appl., 31:2 (1997), 75–85 |
7
|
23. |
V. E. Adler, A. B. Shabat, “Generalized Legendre transformations”, TMF, 112:2 (1997), 179–194 ; Theoret. and Math. Phys., 112:2 (1997), 935–948 |
28
|
24. |
V. E. Adler, A. B. Shabat, “On the one class of the Toda chains”, TMF, 111:3 (1997), 323–334 ; Theoret. and Math. Phys., 111:3 (1997), 647–657 |
27
|
25. |
V. E. Adler, I. T. Habibullin, A. B. Shabat, “Boundary value problem for the KdV equation on a half-line”, TMF, 110:1 (1997), 98–113 ; Theoret. and Math. Phys., 110:1 (1997), 78–90 |
23
|
|
1994 |
26. |
V. E. Adler, “A modification of Crum's method”, TMF, 101:3 (1994), 323–330 ; Theoret. and Math. Phys., 101:3 (1994), 1381–1386 |
103
|
|
1993 |
27. |
V. E. Adler, “Recuttings of Polygons”, Funktsional. Anal. i Prilozhen., 27:2 (1993), 79–82 ; Funct. Anal. Appl., 27:2 (1993), 141–143 |
57
|
|
1991 |
28. |
V. E. Adler, “Lie-algebraic approach to nonlocal symmetries of integrable systems”, TMF, 89:3 (1991), 323–336 ; Theoret. and Math. Phys., 89:3 (1991), 1239–1248 |
5
|
|
|
|
2020 |
29. |
V. E. Adler, P. Winternitz, R. N. Garifullin, A. V. Zhiber, D. Levi, A. V. Mikhailov, I. Kh. Musin, F. W. Nijhoff, V. V. Sokolov, B. I. Suleimanov, E. V. Ferapontov, A. P. Fordy, I. T. Habibullin, I. Yu. Cherdantsev, R. A. Sharipov, R. S. Yulmukhametov, “In memory of Yamilov Ravil Islamovich”, Ufimsk. Mat. Zh., 12:2 (2020), 118–119 ; Ufa Math. J., 12:3 (2020), 119–120 |
30. |
V. E. Adler, S. N. Askhabov, R. Ch. Kulaev, A. G. Kusraev, S. S. Kutateladze, A. K. Pogrebkov, Yu. G. Reshetnyak, “In Memory of Alexei Borisovich Shabat (08.08.1937–24.03.2020)”, Vladikavkaz. Mat. Zh., 22:2 (2020), 100–102 |
|
2016 |
31. |
V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Uspekhi Mat. Nauk, 71:6(432) (2016), 172–188 ; Russian Math. Surveys, 71:6 (2016), 1159–1176 |
|